| Model Number |
TA9048S |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intestinal obstruction required multiple resections of the stomach, small intestine, and colon, and during the stomach resection, an open stapler was chosen as the first option and did not release staples.The device was replaced to resolve the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.